How can I make “Novocain” wear off faster?

Question… “Even though “Novocain” is great during the procedure because I don’t feel anything, having a numb face for an hour after I leave is very inconvenient. Novocain sometimes upsets my stomach, and I am unable to eat or drink my coffee comfortably. I also find myself biting my tongue and the insides of my cheeks often. Is there a way to make the effects of Novocain wear off faster?”

Answer… This is a question that I receive quite often in my office. Some people say, “I heard that if you increase blood flow with exercise or rinse with warm salt water the effects will wear off faster.”  Unfortunately, all these techniques will do it leave you tired, salty and still numb. But I’m excited to tell you that we have a new medication to relieve numbness with an “anti-anesthetic” called “Oraverse.” I recently met with the company’s CEO in August and had the privilege of being one of the first dental offices to use it. Our first patient absolutely loved it! It quickly and effectively removed the numbing sensation and allowed her to get back to her everyday routine – and as a physician who needed to get back to her patients, she was most appreciative and very excited to know of this new technique.

If you are interested in using “Ovaverse” during you next visit, just let us know.

Leave a Reply